# SDR UPS03840956

- Difficulty date: July 7, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 6 INCH HOLE IN SMOKE CURTAIN LOWER LEFT CORNER NEAR CREW ENTRY DOOR REQ A773119.    REPAIRED DAMAGED AREA OF SMOKE CURTAIN LOWER CORNER IAW EO DC8-2550-1872-B.   OK FOR SERVICE.
